# SDR SCNA95014

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - FOUND EMERGENCY TRACK LIGHTING IN REAR HALF OF ACFT INOPERATIVE.  ALLOWED EMERGENCY TRACK LIGHTING TO CHARGE ON APU POWER AND OPERATIONS CHECKED GOOD.  (W)
